Differential and Integral Equations

Parameter-elliptic boundary value problems connected with the Newton polygon

Robert Denk and Leonid Volevich

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper pencils of partial differential operators depending polynomially on a complex parameter and corresponding boundary value problems with general boundary conditions are studied. We define a concept of ellipticity for such problems (for which the parameter-dependent symbol in general is not quasi-homogeneous) in terms of the Newton polygon and introduce related parameter-dependent norms. It is shown that this type of ellipticity leads to unique solvability of the boundary value problem and to two-sided a priori estimates for the solution.

Article information

Source
Differential Integral Equations, Volume 15, Number 3 (2002), 289-326.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060862

Mathematical Reviews number (MathSciNet)
MR1870644

Zentralblatt MATH identifier
1008.35020

Subjects
Primary: 35J40: Boundary value problems for higher-order elliptic equations
Secondary: 46N20: Applications to differential and integral equations 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Citation

Denk, Robert; Volevich, Leonid. Parameter-elliptic boundary value problems connected with the Newton polygon. Differential Integral Equations 15 (2002), no. 3, 289--326. https://projecteuclid.org/euclid.die/1356060862


Export citation